# SDR TWAA9812104

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48013
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Condition: Damaged
- Location: Aft Press  Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND THE AFT BULKHEAD T-FITTING DAMAGED.  CRACK WAS 2.5  BY 1.7 AT AREA OF AFT JACK POINT.  REMOVED AND REPLACED T AS PER SRM 53-03, FIG 37A.
